# SDR SWAA2023121526756

- Difficulty date: December 2, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NUTPLATE ON #2 DME ANTENNA NUTPLATE DEBONDED FROM PANEL 192F.<[01] REINSTALLED DISBONDED NUTPLATE (DOUBLER ASSY) USING SEALANT BMS 5-95; CLASS B1/2; LOT# 56162296F-56 IAW BOEING DWG 149A7752-1; FLAGNOTE 1 AND BAC 5010 TYPE 93 PG'S 76-77.  ATTACHED CURE SHEET;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
